Latest Blog Article: Ten Tips For Talking IC With Friends & Family
Results 1 to 4 of 4
  1. #1
    ICN Member
    Join Date
    Oct 2016
    Posts
    30

    gotta get off meds...

    Advertisement :
    My father had a heart attack that was because of some uptake medicine he had added stress which was largely me because he can't retire. his girlfriend started saying it's all my fault because he has to work, and pay for my health insurance and food. she started calling everybody in my father's phonebook to let them know it was because of me.

    I decided not to be a problem anymore. I stopped taking syntroid completely, and I lowered oxybutynin to 10mg and symptoms of IC are now coming back. I can't take it, I got to quit, and I told my neurologist that I won't be coming back in and he said I shouldn't quit and advised against it.

    I am making my room safe because when I am taken off of lamictal, i will end up seizing once or twice a month. I've been seizure free for a year. Health care is a luxery that I should not have since I am poor and a loser with no job. I am not worthy of it.

    Anyway, I dropped oxybytnun from 25mg down to 10mg and symptoms is coming back? what to do? I've modified my diet to be acidic free again hoping it would go away, but it isn't. I gotta get off, I have no choice, I gotta get off all my meds so I can cancel my health insurance policy.

  2. #2
    ICN Member
    Join Date
    Dec 2014
    Location
    PA
    Posts
    686

    Re: gotta get off meds...

    Sounds like you are in a really tough spot but don't quit. Don't make any quick decisions. You do have options. Take your meds, feel better, and get a job. You can pay for your own health care and maybe help with household bills too. It will take time. Your father loves you. He wants to take care of you and I'm sure he isn't blaming you. He should not have allowed his girlfriend to do that to you. Synthroid is only $23/month for the name brand, less for generic. Oxybutynin is $10/month. You don't need health insurance to continue taking these meds. I'm sure his stress would be MUCH worse if something happened to you. Your dad is not working just to pay your health insurance. Look in to how much your own plan would cost. Your meds are not a huge expense. Please don't give up. There are so many options. Talk to your dad. Take care of yourself.

  3. #3
    ICN Staff ICNDonna's Avatar
    Join Date
    Mar 2000
    Location
    Oregon
    Posts
    41,965

    Re: gotta get off meds...

    Does your father know what his friend told you --- I suggest you ask him if you are the reason he isn't retiring. Stopping your medications could end up costing more if you end up in a hospital. You should be eligible for assistance through your state. Please talk with your father about this.


    Donna
    Have you checked the ICN Shop?
    http://www.icnsales.com for US & Canada
    http://www.icnshop.com for all others

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/




    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [IMG]

    Anyone who says something is foolproof hasn't met a determined fool

  4. #4
    ICN Member lalarainbow's Avatar
    Join Date
    Jul 2003
    Location
    Nova Scotia ,Canada
    Posts
    692

    Re: gotta get off meds...

    I agree with the other replies.. Those are very important meds.. Going off them could cause a lot more problems.. Talk to your Dad.. maybe his friend is high maintenance.. Hopefully you can stay on the meds and not have to go off them.. Take care!
    God brought me to it, He will bring me through it!!!

    Diagnosed 2003
    by cysto/hydro
    Elmiron took almost a year- made me sick, caused diarrhea
    Pyridium -Made me sick
    Detrol and Ditropan- caused constipation
    Trying DMSO instill- had 5 out of 6
    Started Oxytrol Patch- no side affects so far --Jan 2011
    stopped using them after 3 months-- skin was getting irritated
    Cysto/hydro April 6ht 2011-- on expansion only hold one cup
    IBS/ IC
    High blood pressure meds and Crestor
    Metformin (prediabetic)
    Mirtazapine for anxiety -July 6th 2017

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •